# SDR SAJF2017020306003

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: B1866
- Make and model: Boeing 737-800
- Aircraft serial: 61795
- Aircraft time: 932 hours, 408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 633967541
- Part serial: 763LH764RH
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 932 hours, 408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN RATE OF CLIMB AND CAB ALT INCORRECT, AIRCRAFT DIVERT TO TPE. DCPC 1 AND 2 BITE NO FAULT WAS FOUND AND BOTH PACK OPERATION FOUND NO FLOW.  BOTH PACK FLOW CONTROL VALVE REPLACED, FUNCTION OPERATION AND LEAK CHECK NORMAL. CABIN PRESSURIZED CONDITION CHECK NORMAL. BOTH ENGINE RUN-UP CHECK NORMAL.
